# SDR IPXA2020091196039

- Difficulty date: September 9, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 21,723 hours, 13,775 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5381337900010
- Condition: Cracked
- Location: Frame 51
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A 300 MAIN CABIN FLOOR STRUCTURE SUPPORT IS CRACKED AT F 31 AND -Y450.  REMOVED & REPLACED IAW SRM 51-40-21.
